# SDR DHL2001806510

- Difficulty date: March 20, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: FWD.CARGO BAY. FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA.480 L-31 TO L-32 RT. PREFORMED STOP HOLE,FABRICATED DOUBLER AND INSTALLED IAW. SRM 53-02-0 FIG 1B. STATUS-CLOSED.
